| Model Number |
BREVDRV |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that during a brevera procedure on (b)(6) 2025, the device driver did not fire.The customer reported that the procedure was completed using another device; however, the patient required additional medication and a second incision.A field engineer was dispatched to assess the equipment, and it was determined that device code and files required reloading and defaults were restored.The field engineer reports the system passed all tests and is functioning per manufacturer specifications.